# SDR AALA996045

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53570
- Engine: Iae V2528D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

SNA - FLT 2827 - SJC-SNA - STARTING DESCENT FROM FL370, FELT SEVERAL JOLTS AS THE THROTTLES CAME BACK (COMPRESSOR STALLS).  ALSO, FLIGHT ATTENDANTS REPORTED LOUD BANGS HEARD FROM THE RIGHT ENGINE.  ALL ENGINE INSTRUMENTS INDICATED NORMAL. REMOVED ENGINE P/N V2528-D5, S/N V20120.  INSTALLED ENGINE P/N V2528-D5 S/N V20040.  AIRCRAFT RETURNS TO SERVICE.  (M)
